# SDR ASAA0842646

- Difficulty date: January 26, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 6545785521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS FOUND ON WINDOW FRAME AT BS 500G 500F RT.  NEW WINDOW FRAME WAS TRIMMED AND INSTALLED IAW ASA EO 5330 02294.
